Advertisement

Reactions Weekly

, Volume 1743, Issue 1, pp 118–118 | Cite as

Immunosuppressants

Hepatitis E virus infection: 4 case reports
Case report
  • 35 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective study of 159 patients conducted between June 2013−April 2018 in Southeastern France, four men aged 22−64 years were described, who developed hepatitis E virus (HEV) infection (one patient) or chronic HEV infection (three patients) during immunosuppressant therapy with tacrolimus, mycophenolate mofetil, prednisone, prednisolone, everolimus or ciclosporin [routes, dosages and time to reactions onsets not stated].

Case 1: A 64-year-old man developed chronic HEV infection during treatment with tacrolimus, mycophenolate mofetil and prednisone. The man was followed-up on 1 November 2013 for a heart transplant that he had undergone three years previously for ischaemic cardiomyopathy. He had been receiving immunosuppressant drug therapy with prednisone 10 mg/day,...

Reference

  1. Luciani L, et al. Hepatitis E virus infection in heart transplant recipients, Southeastern France. Clinics and Research in Hepatology and Gastroenterology 43: 108-111, No. 1, Feb 2019. Available from: URL: http://doi.org/10.1016/j.clinre.2018.09.010 - France

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations